# SDR GCH2003F00000

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N5745Y
- Make and model: Bell 206L-1
- Aircraft serial: 45531
- Engine: Allsn 250C*
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PART 91 FLIGHT OPERATIONS, AIRCRAFT WAS OVERTORQUED TO 123.4 PERCENT DURING TAKEOFF.  MECHANIC INVESTIGATED, FOUND THROTTLE FRICTION HIGH ON MAXIMUM FUEL SETTING AND DID NOT ALLOW FOR POSITIVE CONTACT OF FUEL CONTROL STOPS.
